# SDR GLBA2009031309A

- Difficulty date: March 13, 2009
- Submitted: March 14, 2009
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 27,288 hours, 32,240 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Circuit Board
- Condition: Malfunctioned
- Location: Feathering Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON EXENED BASE POWER AT 1200 FT. LBS. ENGINES WERE GOING IN AND OUT OF FEATHER. MAINTENANCE RE-RACKED THE AUTOFEATHER PRINTED CIRCUIT BOARD AND THEY SYSTEM OPERATIONALLY CHECKED GOOD PER BMM 61-21-00-0001. OPERATION CHECK OF AUTOFEATHER SYSTEM GOOD PER 61-21-00 AND THE OPERATIONAL CHECK FLIGHT WAS SATISFACTORY.
